# SDR 96ZZZX3439

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2294R
- Make and model: Cessna TR182
- Aircraft serial: R18200584
- System (JASC): 8010 · Engine Cranking
- Part: Contactor
- Part number: S1577A111
- Condition: Failed
- Location: Starter
- Part time: 1,527 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A SCHEDULED OIL CHANGE, THE MASTER SWITCH WAS PLACED IN THE 'ON' POSITION FOR STARTING.  AS SOON AS THE MASTER WAS TURNED ON, THE STARTER ROTATED THE PROPELLER.  ROTATION OF THE PROPELLER COULD ONLY BE STOPPED BY TURNING THE MASTER SWITCH TO THE 'OFF' POSITION.  THE STARTER CONTACTOR ACTIVATION WIRE WAS DISCONNECTED TO CHECK FOR FAULTY SWITCH.  THE PROPELLER ROTATION CONTINUED.  IT WAS FOUND THAT THE STARTER CONTACTOR HAD FAILED TO RETURN TO AN 'OPEN' POSITION.
